# SDR USAA2014041600017

- Difficulty date: February 27, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 44,600 hours, 20,432 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A5895
- Condition: Defective
- Location: L1 Door
- Part time: 48,253 hours, 24,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO CHANGE SLIDE L1 FOR SCHEDULED PART CHANGE.  SLIDE WOULD NOT FIT THE DOOR.
